| Title:
|
On generation of torsion theories: a correction (English) |
| Author:
|
Jambor, Pavel |
| Language:
|
English |
| Journal:
|
Commentationes Mathematicae Universitatis Carolinae |
| ISSN:
|
0010-2628 (print) |
| ISSN:
|
1213-7243 (online) |
| Volume:
|
14 |
| Issue:
|
1 |
| Year:
|
1973 |
| Pages:
|
61 |
| . |
| Category:
|
math |
| . |
| MSC:
|
18E40 |
| idZBL:
|
Zbl 0254.18009 |
| idMR:
|
MR0338122 |
| . |
| Date available:
|
2008-06-05T20:40:52Z |
| Last updated:
|
2012-04-27 |
| Stable URL:
|
http://hdl.handle.net/10338.dmlcz/105469 |
| . |
| Related article:
|
http://dml.cz/handle/10338.dmlcz/105397 |
| . |